Recently posted articles · Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Partners / Support us: Casino

Mathematical Research Letters

Volume 1, Issue 1, January 1994

A Remark on Tube Domains
Benedict H. Gross
Math. Research Letters pp. 1-9
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Hyperbolic dynamical systems, invariant geometric structures, and rigidity
Renato Feres
Math. Research Letters pp. 11-26
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Operator versions of the van der corput lemma and fourier integral operators
D. H. Phong and E. M. Stein
Math. Research Letters pp. 27-33
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Noyau de la chaleur d'opérateurs elliptiques complexes
Pascal Auscher, Alan McIntosh, and Philippe Tchamitchian
Math. Research Letters pp. 35-43
Abstract, references and article information
Retrieve article in:  Full-Text PDF

$\bold{CP^{2}}$-stable theory
Michael H. Freedman and Zhenghan Wang
Math. Research Letters pp. 45-48
Abstract, references and article information
Retrieve article in:  Full-Text PDF

General hyperplane sections of nonsingular flops in dimension 3
Yujiro Kawamata
Math. Research Letters pp. 49-52
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On $\bold{SL_2(Z)}$ and Topology
Kefeng Liu
Math. Research Letters pp. 53-64
Abstract, references and article information
Retrieve article in:  Full-Text PDF

$\boldkey{L}^{\boldkey 2}$-estimates for a class of singular oscillatory integrals
Andreas Seeger
Math. Research Letters pp. 65-73
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Moment Estimates Derived from Poincaré and Logarithmic Sobolev Inequalities
S. Aida and D. Stroock
Math. Research Letters pp. 75-86
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Derived categories and motives
I. Kriz and J. P. May
Math. Research Letters pp. 87-94
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On the diameter of plane algebraic curves
Fedor A. Bogomolov
Math. Research Letters pp. 95-98
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The structure of the Universal Exponential Solution of the Yang-Baxter Equation
Nantel Bergeron
Math. Research Letters pp. 99-105
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On the minimal volume hyperbolic 3--orbifold
F. W. Gehring and G. J. Martin
Math. Research Letters pp. 107-114
Abstract, references and article information
Retrieve article in:  Full-Text PDF

New Examples of Inhomogeneous Einstein Manifolds of Positive Scalar Curvature
Charles P. Boyer, Krzysztof Galicki, and Benjamin M. Mann
Math. Research Letters pp. 115-121
Abstract, references and article information
Retrieve article in:  Full-Text PDF